Economics at your fingertips  

Manilulation via endowments in university-admission problem

Doruk İriş () and Ipek Ozkal-Sanver ()

Economics Bulletin, 2011, vol. 31, issue 4, 2952-2958

Abstract: We consider a two-sided many-to-one matching model where universities offer scholarships to students. We show that every stable matching rule is manipulable by a university via destroying endowments under a fairly wide class of scholarship rules. Furthermore, we show that the set of Nash equilibria of the destruction game and the set of stable matchings may be disjoint.

Keywords: University-admission problem; Endowments; Manipulation (search for similar items in EconPapers)
JEL-codes: C7 (search for similar items in EconPapers)
Date: 2011-10-19
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link) (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

More articles in Economics Bulletin from AccessEcon
Bibliographic data for series maintained by John P. Conley ().

Page updated 2020-11-02
Handle: RePEc:ebl:ecbull:eb-11-00531